# SDR WRLA2005064

- Difficulty date: February 12, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N276
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C04" CHECK INSPECTION, FOUND CORROSION IN MAIN DECK CARGO FLOOR PANEL SUPPORT AT STA 1966, X=-53.5.
